# SDR 95ZZZX5976

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N157JB
- Make and model: Socata TBM 700
- Aircraft serial: 6
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: T700A5755097000
- Condition: Cracked
- Location: Lt Flap
- Part time: 1,535 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W SB 70-048-57, 2 CRACKS WERE FOUND.  ONE IN THE LOWER WEB OF THE LT FLAP INBOARD CARRIAGE, ONE INCH FROM THE AFT ROLLER STUD, AND THE OTHER IN THE VERTICAL WEB, .3750 INCH FROM THE FORWARD ROLLER STUD.  BOTH CRACKS WERE BEYOND ALLOWABLE STOP DRILL LIMITS IAW THIS SB.  PART WAS CHANGED WITH NEW P/N WHICH HAS BEEN MODIFIED WITH THICKER WEBS.  SUBMITTER SUGGESTS OPERATORS WHO HAVE NOT C/W THIS SB SHOULD DO SO BEFORE FURTHER FLIGHTS.
